# SDR CALA9800790

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT SIDE AFT FUSELAGE AT BS 787 STR R26 DENTED FORWARD OF AFT CARGO DOOR CUTOUT.  REMOVED DAMAGED AREA.  INSTALLED REPAIR PER SRM 53-30-1, 51-00-00, 53-30-1, 51-10-2, 53-30-3 AND MM 25-52-1.
